# SDR GAIA9936

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94246
- Make and model: Cvac 600240D
- Aircraft serial: 102
- System (JASC): 7603 · Power Lever
- Part: Rod
- Part number: 700470SHT9
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT 485 - AFTER DEPARTURE FROM CVG, RIGHT ENGINE TEMP STARTED TO RISE AFTER CLIMB POWER WAS SET, TRIMMER MOTOR HAD NO EFFECT ON TEMP, POWER WAS REDUCED TO KEEP TEMPS IN LIMITS.  FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO CVG AND MADE AN UNEVENTFUL LANDING.  FOUND NR 2 ENGINE TRIMMER CONTROL PICKUP ROD DISCONNECTED.  INSTALLED TRIMMER PICK UP ROD BOLT, WASHER, NUT TORQUED AND SAFTIED WITH STEEL COTTER KEY.  ENGINE OPERATIONAL CHECKED NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE  (M)
